# SDR DALA2015072704724

- Difficulty date: July 26, 2015
- Submitted: July 29, 2015
- Operation: Air carrier
- Aircraft: N906DL
- Make and model: Doug MD-88
- Aircraft serial: 49537
- Aircraft time: 74,240 hours, 56,908 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Worn
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR AT UPPER SKIN OF OTBD GUIDE VANE OF OTBD FLAP LT WING.   REPAIRED IAW SRM 57-03D, PAR. II .
